# SDR 01FDEA00732

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 35,981 hours, 26,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 907 INTERCOSTAL BETWEEN #3 & 4 MAIN CABIN SEAT TRACK BS 1040 CORRODED.  R&R INTERCOSTAL PER SRM 53-10-1.
